Bourgin-Yang-type theorem for a -compact perturbations of closed operators. Part I. The case of index theories with dimension property
Sergey A. Antonyan,
Zalman I. Balanov and
Boris D. Gel'man
Abstract and Applied Analysis, 2006, vol. 2006, 1-13
Abstract:
A variant of the Bourgin-Yang theorem for a -compact perturbations of a closed linear operator (in general, unbounded and having an infinite-dimensional kernel) is proved. An application to integrodifferential equations is discussed.
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/078928.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/078928.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:078928
DOI: 10.1155/AAA/2006/78928
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().